Third boundary-value problem for a third-order differential equation with multiple characteristics

  • Yu. P. Apakov Наманган. инж.-пед. ин-т, Узбекистан

Abstract

We prove the unique solvability of the third boundary-value problem for a third-order differential equation with multiple characteristics containing the second time derivative in a rectangular domain.
Published
25.09.2018
How to Cite
ApakovY. P. “Third Boundary-Value Problem for a Third-Order differential equation With Multiple Characteristics”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 9, Sept. 2018, pp. 1274-81, http://umj.imath.kiev.ua/index.php/umj/article/view/1633.
Section
Short communications